# SDR UPS96820767

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B013501
- Condition: Corrosion
- Location: Bs 1707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, CORROSION OUT OF LIMITS ON SEAT TRACK NR 5, FS 1707.  REPLACED SEAT TRACK SECTION FS 1670 TO 1707 PER SRM 53-2-3.
